# SDR USAA2012061400028

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,938 hours, 27,648 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Diode
- Part number: 057070001
- Condition: Failed
- Location: Fseu
- Component: Fseu, Boeing
- Component part number: 285N001140
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PHX - FLT 26  EN ROUTE OGG TO PHX.  FLAPS FAILED TO MOVE, TRAILING EDGE LIGHT ON, AND EICAS MSG TRAILING EDGE DISAGREE DISPLAYED.  FLAPS NORMAL ON ALTERNATE SYS.  THE FLIGHT PERFORMED A GO-AROUND TO RUN THE CHECKLIST.  ON THE SECOND APPROACH, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FSEU, AND PERFORMED A VISUAL INSPECTION OF THE FLAP DIVE SYSTEM.  REPLACED TRANSISTOR Q38 (MPN H00212-2), DIODE ARRAY MICROCIRCUIT U92 (MPN 057070-001), AND DIODE ARRAY MICROCIRCUIT U94 (MPN 057070-001) ON A4 PCA DUE TO TEST FAILURES.  UNIT PASSED FINAL ACCEPTANCE TESTING.  RETURNED TO SERVICE.
